# SDR CALA2010031600081

- Difficulty date: March 11, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 46,167 hours, 10,707 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146N6619
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR EXTERIOR LOWER CORNER SKIN CRACKED AND WORN.  BLENDED OUT DAMAGE & INSTALLED REPAIR DOUBLER ON THE AFT LOWER CORNER OF THE FWD CARGO DOOR SKIN REF SRM 52-30-01 REPAIR 4.  INITIATED A DIP TO REINSPECT REPAIR AT A THRESHOLD OF 37,500 TOTAL FLIGHT CYCLES WITH REPEAT INSPECTIONS AT 3,000 OR 6,000 FLIGHT CYCLES THEREAFTER DEPENDING ON METHOD USED IN TABLE IV.  INSPECT AT 37,500 TOTAL DOOR FLT CYCLES FROM DELIVERY AND WITHIN EACH 3000 FLT CYCLES THEREAFTER PER INSP REQUIREMENTS OF TABLE IV OF SRM 52-30-01 REPAIR 4 PG 204.  IF DOOR CYCLES UNKNOWN THEN START INSP AT 3000 FLT CYCLE INTERVALS. LIMIT:  1) INIT: W/I 37500 TOTAL A/C F/C.  INIT WILL AUTO-ITO.
